Certain classes of analytic functions and distributions with general exponential growth
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1805-1827
Printed November 30, 2014
Byung Keun Sohn
Inje University
Abstract : Let {\kmp} be the generalized tempered distributions of $e^{M(t)}$-growth, where the function $M(t)$ grows faster than any linear functions as $|t| \rightarrow \infty$, and let {\bkmp} be the Fourier transform spaces of {\kmp}. We obtain the relationship between certain classes of analytic functions in tubes, {\kmp} and {\bkmp}.
Keywords : analytic functions, distributions
MSC numbers : 46F20, 46F12, 46F10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd